RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 1, Pages 72–83 (Mi dm1131)  

A case of insolubility of the problem of equivalence of programs

V. L. Shcherbina


Abstract: We consider algebraic models of sequential programs where the semantics of operators is defined on the base of a semigroup. In the paper, for the first time an example is constructed of a solvable semigroup with indecomposable neutral element for which the stopping problem for a Turing machine reduces to the problem of equivalence of programs over a given semigroup. All known examples of models of insoluble problem of equivalence of programs were based on groups. Thus, in the paper we succeeded in refining the boundary between soluble and insoluble cases of the problem of equivalence of programs in algebraic models. The obtained result supports also the importance of some sufficient conditions of solubility of the problem of equivalence of programs.

DOI: https://doi.org/10.4213/dm1131

Full text: PDF file (153 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:1, 131–144

Bibliographic databases:

UDC: 519.7
Received: 21.01.2009

Citation: V. L. Shcherbina, “A case of insolubility of the problem of equivalence of programs”, Diskr. Mat., 23:1 (2011), 72–83; Discrete Math. Appl., 21:1 (2011), 131–144

Citation in format AMSBIB
\Bibitem{Shc11}
\by V.~L.~Shcherbina
\paper A case of insolubility of the problem of equivalence of programs
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 1
\pages 72--83
\mathnet{http://mi.mathnet.ru/dm1131}
\crossref{https://doi.org/10.4213/dm1131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830698}
\elib{http://elibrary.ru/item.asp?id=20730374}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 1
\pages 131--144
\crossref{https://doi.org/10.1515/DMA.2011.009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953298230}


Linking options:
  • http://mi.mathnet.ru/eng/dm1131
  • https://doi.org/10.4213/dm1131
  • http://mi.mathnet.ru/eng/dm/v23/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:237
    Full text:86
    References:24
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020